Skip to Main content Skip to Navigation
Journal articles

Existence, uniqueness of solutions and stability of nonsmooth multivalued Lur'e dynamical systems

Bernard Brogliato 1, * Daniel Goeleven 2
* Corresponding author
1 BIPOP - Modelling, Simulation, Control and Optimization of Non-Smooth Dynamical Systems
Inria Grenoble - Rhône-Alpes, LJK [2007-2015] - Laboratoire Jean Kuntzmann [2007-2015], Grenoble INP [2007-2019] - Institut polytechnique de Grenoble - Grenoble Institute of Technology [2007-2019]
Abstract : This paper deals with the well-posedness of a class of multivalued Lur'e systems, which consist of a nonlinear dynamical system in negative feedback interconnection with a static multivalued nonlinearity. The objective is to provide a detailed analysis of the conditions which guarantee that a certain operator, constructed from the static nonlinearity, is maximal monotone. This in turn assures the existence and the uniqueness of the solutions. Examples (nonlinear complementarity systems, nonlinear relay systems) illustrate the developments. A stability result is also given.
Document type :
Journal articles
Complete list of metadatas

Cited literature [33 references]  Display  Hide  Download

https://hal.inria.fr/hal-00825601
Contributor : Bernard Brogliato <>
Submitted on : Friday, November 3, 2017 - 4:02:14 AM
Last modification on : Friday, July 17, 2020 - 11:38:58 AM
Long-term archiving on: : Sunday, February 4, 2018 - 12:34:42 PM

File

BBDG.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00825601, version 1

Citation

Bernard Brogliato, Daniel Goeleven. Existence, uniqueness of solutions and stability of nonsmooth multivalued Lur'e dynamical systems. Journal of Convex Analysis, Heldermann, 2013, 20 (3), pp.881-900. ⟨hal-00825601⟩

Share

Metrics

Record views

694

Files downloads

234